Alert archive / Wyoming / Winter Storm Warnings in 2006
Winter Storm Warning 9, NWS Cheyenne, WY
NWS Cheyenne, WY issued this winter storm warning at Oct 19, 2006, 9:31 PM MDT. It took effect at Oct 20, 2006, 4:00 AM MDT. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 19, 2006, 9:31 PM MDT (03:31 UTC)
- In effect from
- Oct 20, 2006, 4:00 AM MDT
- Expired
- Oct 20, 2006, 10:46 PM MDT
- In force
- 19 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KCYS 200331 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 931 PM MDT THU OCT 19 2006 ...HEAVY SNOW AND STRONG WINDS WILL AFFECT THE SNOWY AND SIERRA MADRE RANGES FROM EARLY FRIDAY MORNING THROUGH FRIDAY EVENING... .A POWERFUL STORM SYSTEM WILL PRODUCE SNOW AND STRONG WINDS OVER THE SNOWY AND SIERRA MADRE RANGES LATE TONIGHT THROUGH EARLY FRIDAY NIGHT. TRAVEL WILL BE DIFFICULT AND THOSE HUNTING IN THESE AREAS SHOULD TAKE PRECAUTIONS. WYZ063-201145- /O.UPG.KCYS.WS.A.0009.061020T1000Z-061021T0600Z/ /O.NEW.KCYS.WS.W.0009.061020T1000Z-061021T0600Z/ SNOWY RANGE- INCLUDING THE CITY OF...CENTENNIAL 931 PM MDT THU OCT 19 2006 ...WINTER STORM WARNING IN EFFECT FROM 4 AM FRIDAY TO MIDNIGHT MDT FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 4 AM FRIDAY TO MIDNIGHT MDT FRIDAY NIGHT. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A FAST MOVING WINTER STORM SYSTEM WILL BRING SNOW AND STRONG WINDS TO THE SIERRA MADRE AND SNOWY RANGES LATE TONIGHT AND CONTINUE THROUGH EARLY FRIDAY NIGHT. THE SNOWFALL WILL BE HEAVY AT TIMES ON FRIDAY. SNOWFALL TOTALS WILL BE UP TO A FOOT BY FRIDAY EVENING. IN ADDITION TO THE SNOW...WEST WINDS WILL BE SUSTAINED AT 40 TO 50 MPH IN OPEN AREAS WITH GUSTS AS HIGH AS 75 MPH. THE WINDS WILL CAUSE CONSIDERABLE BLOWING AND DRIFTING SNOW AND NEAR ZERO VISIBILITIES AT TIMES. PEOPLE TRAVELING IN THE SNOWY RANGE LATE TONIGHT THROUGH EARLY FRIDAY NIGHT SHOULD BE PREPARED FOR THE WINTRY WEATHER. BE SURE TO BRING ALONG A WINTER SURVIVAL KIT AND LET OTHERS KNOW OF YOUR TRAVEL PLANS. THOSE HUNTING IN THESE AREAS SHOULD ALSO TAKE THE NECESSARY PRECAUTIONS. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ GRIFFITH
4 follow-up statements
000 WWUS45 KCYS 201028 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 428 AM MDT FRI OCT 20 2006 ...HEAVY SNOW AND STRONG WINDS WILL AFFECT THE SNOWY AND SIERRA MADRE RANGES FROM THROUGH THIS EVENING... .A STRONG STORM SYSTEM WILL PRODUCE SNOW AND STRONG WINDS OVER THE SNOWY AND SIERRA MADRE RANGES THROUGH THIS EVENING. TRAVEL WILL BE QUITE DIFFICULT...AND PEOPLE HUNTING IN THESE MOUNTAIN RANGES SHOULD TAKE THE NECESSARY PRECAUTIONS. WYZ063-201800- /O.CON.KCYS.WS.W.0009.000000T0000Z-061021T0600Z/ SNOWY RANGE- INCLUDING THE CITY OF...CENTENNIAL 428 AM MDT FRI OCT 20 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. A RAPIDLY MOVING WINTER STORM SYSTEM WILL BRING SNOW AND STRONG WINDS TO THE SNOWY AND SIERRA MADRE RANGES THROUGH THIS EVENING. THE SNOWFALL WILL BE HEAVY AT TIMES THIS AFTERNOON AND THIS EVENING. SNOWFALL TOTALS WILL BE UP TO A FOOT BY LATE TONIGHT. ADDITIONALLY...WEST WINDS WILL BE SUSTAINED AT 40 TO 50 MPH IN OPEN AREAS WITH GUSTS AS HIGH AS 75 MPH THIS MORNING AND AFTERNOON. THE WINDS WILL CAUSE CONSIDERABLE BLOWING AND DRIFTING SNOW WITH NEAR ZERO VISIBILITIES AT TIMES. PEOPLE TRAVELING IN THE SNOWY AND SIERRA MADRE RANGES TODAY AND EARLY TONIGHT SHOULD BE PREPARED FOR THE WINTRY WEATHER. BE SURE TO BRING ALONG A WINTER SURVIVAL KIT AND INFORM OTHERS OF YOUR TRAVEL PLANS. PEOPLE HUNTING IN THESE AREAS SHOULD ALSO TAKE THE NECESSARY PRECAUTIONS. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ JR
000 WWUS45 KCYS 201617 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1017 AM MDT FRI OCT 20 2006 ...HEAVY SNOW AND STRONG WINDS WILL AFFECT THE SNOWY AND SIERRA MADRE RANGES THROUGH THIS EVENING... .A STRONG STORM SYSTEM WILL PRODUCE SNOW AND STRONG WINDS OVER THE SNOWY AND SIERRA MADRE RANGES THROUGH THIS EVENING. TRAVEL WILL BE QUITE DIFFICULT...AND PEOPLE HUNTING IN THESE MOUNTAIN RANGES SHOULD TAKE THE NECESSARY PRECAUTIONS. WYZ063-210030- /O.CON.KCYS.WS.W.0009.000000T0000Z-061021T0600Z/ SNOWY RANGE- INCLUDING THE CITY OF...CENTENNIAL 1017 AM MDT FRI OCT 20 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A RAPIDLY MOVING WINTER STORM SYSTEM WILL BRING SNOW AND STRONG WINDS TO THE SNOWY AND SIERRA MADRE RANGES THROUGH THIS EVENING. THE SNOWFALL WILL BE HEAVY AT TIMES THIS AFTERNOON AND THIS EVENING. SNOWFALL TOTALS WILL BE UP TO A FOOT BY LATE TONIGHT. ADDITIONALLY...WEST WINDS WILL BE SUSTAINED AT 40 TO 50 MPH IN OPEN AREAS WITH GUSTS AS HIGH AS 75 MPH THROUGH THE EARLY EVENING. THE WINDS WILL CAUSE CONSIDERABLE BLOWING AND DRIFTING SNOW WITH NEAR ZERO VISIBILITIES AT TIMES. AS OF 8 AM...8 INCHES OF SNOW HAD FALLEN AT A LOCATION 6 MILES WEST OF CENTENNIAL. ALSO...AS OF 930 AM...A LOCATION 20 MILES TO THE SOUTHEAST OF SARATOGA HAD 5 INCHES OF NEW SNOW. PEOPLE TRAVELING IN THE SNOWY AND SIERRA MADRE RANGES TODAY AND EARLY TONIGHT SHOULD BE PREPARED FOR THE WINTRY WEATHER. BE SURE TO BRING ALONG A WINTER SURVIVAL KIT AND INFORM OTHERS OF YOUR TRAVEL PLANS. PEOPLE HUNTING IN THESE AREAS SHOULD ALSO TAKE THE NECESSARY PRECAUTIONS. $$ WEILAND
000 WWUS45 KCYS 202049 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 249 PM MDT FRI OCT 20 2006 ...HEAVY SNOW AND STRONG WINDS WILL AFFECT THE SNOWY AND SIERRA MADRE RANGES THROUGH MIDNIGHT... .A STRONG STORM SYSTEM WILL PRODUCE SNOW AND STRONG WINDS OVER THE SNOWY AND SIERRA MADRE RANGES THROUGH THIS EVENING. TRAVEL WILL BE QUITE DIFFICULT...AND PEOPLE HUNTING IN THESE MOUNTAIN RANGES SHOULD TAKE THE NECESSARY PRECAUTIONS. WYZ063-210600- /O.CON.KCYS.WS.W.0009.000000T0000Z-061021T0600Z/ SNOWY RANGE- INCLUDING THE CITY OF...CENTENNIAL 249 PM MDT FRI OCT 20 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A RAPIDLY MOVING WINTER STORM SYSTEM WILL CONTINUE TO BRING SNOW AND STRONG WINDS TO THE SNOWY AND SIERRA MADRE RANGES THROUGH MIDNIGHT. THE SNOWFALL WILL BE HEAVY AT TIMES THIS EVENING. SNOWFALL TOTALS WILL BE UP TO A FOOT BY LATE TONIGHT. ADDITIONALLY...WEST WINDS WILL BE SUSTAINED AT 25 TO 35 MPH IN OPEN AREAS WITH GUSTS AS HIGH AS 50 MPH THROUGH THE EARLY EVENING. THE WINDS WILL CAUSE CONSIDERABLE BLOWING AND DRIFTING SNOW WITH NEAR ZERO VISIBILITIES AT TIMES. AS OF 2 PM...8 INCHES OF SNOW HAD FALLEN AT A LOCATION 20 MILES TO THE SOUTHEAST OF SARATOGA WITH SNOWFALL RATES OF UP TO 2 INCHES PER HOUR. PEOPLE TRAVELING IN THE SNOWY AND SIERRA MADRE RANGES EARLY TONIGHT SHOULD BE PREPARED FOR THE WINTRY WEATHER. BE SURE TO BRING ALONG A WINTER SURVIVAL KIT AND INFORM OTHERS OF YOUR TRAVEL PLANS. PEOPLE HUNTING IN THESE AREAS SHOULD ALSO TAKE THE NECESSARY PRECAUTIONS. $$ WEILAND
000 WWUS45 KCYS 210446 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1046 PM MDT FRI OCT 20 2006 WYZ063-210600- /O.CAN.KCYS.WS.W.0009.000000T0000Z-061021T0600Z/ SNOWY RANGE- INCLUDING THE CITY OF...CENTENNIAL 1046 PM MDT FRI OCT 20 2006 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WINTER STORM WARNING THAT HAD BEEN IN EFFECT UNTIL MIDNIGHT FOR THE SNOWY AND SIERRA MADRE RANGES. LIGHT SNOW WILL PERSIST OVERNIGHT...BUT ADDITIONAL ACCUMULATIONS WILL ONLY BE AN INCH OR TWO. $$ JLH
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this winter storm warning went out at Oct 19, 2:32 PM MDT, 6 hours 59 minutes earlier.
Area forecast discussion, Oct 19, 2:32 PM MDT, 6 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 232 PM MDT THU OCT 19 2006 .SHORT TERM...ENERGETIC SHORTWAVE TROUGH CURRENTLY JUST STARTING TO ENTER THE PACIFIC NORTHWEST WILL MOVE RAPIDLY SOUTHEAST THROUGH FRIDAY NIGHT. THE ASSOCIATED SURFACE COLD FRONT WILL MOVE ACROSS THE CWA QUICKLY FRIDAY MORNING. MODELS ARE SIMILAR THROUGH SATURDAY AND EVEN CONSISTENT FROM RUN TO RUN. EVEN SO...MODEL TIMING OF BOTH THE SHORTWAVE TROUGH AND THE COLD FRONT WILL LIKELY END UP BEING ON THE SLOW SIDE DUE TO RAPID MOVEMENT OVER THE PAST FEW HOURS. AHEAD OF THE FRONT THE SURFACE PRESSURE GRADIENT SHOULD TIGHTEN AS WELL AS THE HEIGHT CONTOURS AT 700 MB OVER THE REGION. THE 12Z KCPR-KCAG NAM 700 MB HEIGHT DIFFERENCES FOR 06Z TO 15Z ARE BETWEEN 60 AND 70 METERS. WILL ISSUE A HIGH WIND WARNING FOR MAINLY THE WIND CORRIDOR UNTIL COLD FRONTAL PASSAGE FRIDAY MORNING. AT THE SAME TIME...OROGRAPHICS INCREASE FOR THE MOUNTAINS AND MODELS AND HPC ALL INDICATE UP TO A FOOT OF SNOW IN THE SNOWY RANGE STARTING LATER TONIGHT AND CONTINUING THROUGH EARLY FRIDAY NIGHT. SO FOR THAT AREA WILL ISSUE A WINTER STORM WATCH DURING THAT TIME. THE LEFT EXIT REGION OF THE 300 MB JET AS WELL AS A STEEPENING LAPSE RATE WILL INCREASE THE SNOWFALL RATES. WINDS IN THE SNOWY RANGE WILL ALSO BE STRONG...WITH POSSIBLE NEAR BLIZZARD CONDITIONS POSSIBLE. OVER THE LOWER ELEVATIONS...IT LOOKS FAVORABLE FOR A PERIOD OF HEAVIER SNOWFALL...FOR EXAMPLE AT KCYS CENTERED BETWEEN 22Z AND 02Z. BEST SYNOPTIC LIFT LEAVES THE CWA LATER FRIDAY NIGHT AND COLDER TEMPERATURES MOVE IN AND SNOWFALL RATES WILL GREATLY DECREASE. A COOL CYCLONIC FLOW ALOFT AND WEAK SURFACE UPSLOPE WIND FLOW WILL KEEP SOME FLURRIES OVER MUCH OF THE CWA THROUGH SATURDAY. HIGH TEMPERATURES WILL BE REACHED AHEAD OF THE FRONT ON FRIDAY... AND TEMPERATURES WILL FALL. EXPECTED 2 TO 4 MB 3 HOUR SURFACE PRESSURE RISES BEHIND THE FRONT WILL MEAN AT LEAST A FEW HOURS OF NORTHERLY WIND GUSTS UP TO 40 MPH BEHIND THE FRONT. .LONG TERM...SATURDAY NIGHT THROUGH THURSDAY. SATURDAY NIGHT...SCATTERED SNOW SHOWERS WITH CYCLONIC FLOW ALOFT...ENOUGH MOISTURE AND OROGRAPHICS. SUNDAY...DRIER DAY WITH LESS CLOUDS AS LOW/MID LEVEL MOISTURE WANES. COLD SURFACE HIGH WILL PRODUCE MAXIMA SOME 15F BELOW NORMAL WITH PROGGED THICKNESSES. MONDAY...DRY/BREEZY DAY WITH BRISK NORTHWESTERLY FLOW ALOFT. HIGHS IN THE 50S WITH 1000-500 MB THICKNESSES NEAR 5580 METERS. TUESDAY...MID LEVEL FLOW BACKS TO WESTERLY INDUCING DECENT SURFACE LEE TROFFING. CONTINUED MILD WITH HIGHS IN THE 50S PER THICKNESSES AGAIN NEAR 5580 METERS AND BEAUCOUP SUNSHINE. WEDNESDAY...FLOW ALOFT CONTINUES TO BACK TO SOUTHWESTERLY IN ADVANCE OF APPROACHING SHORTWAVE TROUGH...WHICH IS FASTER THAN 19/06Z GFS RUN. WILL SEE INCREASE IN MID/HIGH CLOUDS AHEAD OF SHORTWAVE TROUGH. SEASONABLY MILD PER THICKNESSES NEAR 558 DEKAMETERS. THURSDAY...12Z/19 GFS MOVES CLOSED 545 DEKAMETER UPPER TROUGH ACROSS EASTERN WYOMING...FASTER THAN 06Z/19Z RUN. STILL TOO SOON TO LATCH ONTO THIS SCENARIO COMPLETELY...PENDING FURTHER MODEL RUNS. WILL KEEP IT DRY/MILD FOR NOW...HOWEVER...SUSPECT LATER SHIFTS WILL BE INSERTING PRECIPITATION CHANCES AND LOWERING MAXIMA. RUBIN && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && WEILAND/RUBIN
Hazardous weather outlook, Oct 19, 3:27 PM MDT, 6 hours 4 minutes before
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
Nearby
Winter Storm Warnings in Wyoming, 2006Every winter storm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.